| Model Number |
TFAT30 |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140)
| Date of Event |
01/19/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified. there have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A customer reported that following implantation of an intraocular lens (iol), there was a problem with the lens and patient can not see as well corrected as preoperative corrected.Additional information was requested and received reporting that the patient experienced vision blurry since few weeks after surgery, vision is off and waxy.Patient also has blinding glare from headlights and can not drive at night.The patient can not see bottom line as well with glasses as with glasses preoperative.There are two medical device reports associated with this patient.This report is associated with the left eye.